Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Optimal Campaign in Leptospirosis Epidemic by Multiple Control Variables"
written by Muhammad Altaf Khan, Gul Zaman, Saeed Islam, Muhammad Ikhlaq Chohan,
published by Applied Mathematics, Vol.3 No.11, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Review of fractional epidemic models
2021
[2] Evaluation and control estimation strategy for three acting play diseases with six control variables
2020
[3] Leptospirosis models: vaccination of cattle and early detection in humans
2019
[4] Modeling and Analysis of Fractional Leptospirosis Model Using Atangana–Baleanu Derivative
2019
[5] Prevention strategy for superinfection mathematical model tuberculosis and HIV associated with AIDS
2019
[6] Effect of biodiversity on the spread of Leptospirosis infection
2019
[7] Modeling and Optimal Control on the Spread of Hantavirus Infection
2019
[8] Media coverage campaign in Hepatitis B transmission model
Applied Mathematics and Computation, 2018
[9] CONTROL STRATEGIES of HEPATITIS B WITH THREE CONTROL VARIABLES
Journal of Biological Systems, 2018
[10] Approximate analytical modeling of leptospirosis infection
AIP Conference Proceedings, 2017
[11] Global stability analysis and control of leptospirosis
Open Mathematics, 2016
[12] Optimal Control of an Epidemic Model of Leptospirosis with Nonlinear Saturated Incidences.
Annual Review & Research in Biology, 2014
[13] Epidemic Model of Leptospirosis Containing Fractional Order
MA Khan, SF Saddiq, S Islam, I Khan, D Ling, C Ching - downloads.hindawi.com, 2014
[14] Optimal control of an epidemic model of leptospirosis with nonlinear saturated incidences
Annual Research & Review in Biology, 2014
[15] Modelación matemática de la Leptospirosis y estructuras de Ro en modelos análogos
2014
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top